# SDR A6WA201240333

- Difficulty date: March 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Ws 65.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INDICATED A CRACK AT THE AFT HOLE OF THE AFT HINGE FITTING LOCATION.  REPAIRED IAW REO 601R-57-21-1608.
